EconPapers    
Economics at your fingertips  
 

Large symmetric games are characterized by completeness of the desirability relation

Ezra Einy and Abraham Neyman ()

No 872, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1989-01-01
Note: In : Journal of Economic Theory, 48(2), 369-385, 1989
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Large symmetric games are characterized by completeness of the desirability relation (1989) Downloads
Working Paper: Large symmetric games and characterized by completeness of the desirability relation (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:872

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:872